Exponential stability of singular systems with multiple time-varying delays. (English) Zbl 1158.93347

Summary: This paper deals with the class of continuous-time singular linear systems with multiple time-varying delays in a range. The global exponential stability problem of this class of systems is addressed. Delay-range-dependent sufficient conditions such that the system is regular, impulse-free and \(\alpha\)-stable are developed in the linear matrix inequality setting. Moreover, an estimate of the convergence rate of such stable systems is presented. A numerical example is employed to show the usefulness of the proposed results.


93C15 Control/observation systems governed by ordinary differential equations
93D09 Robust stability
Full Text: DOI


[1] Boukas, E.K., Control of singular systems with random abrupt changes, (2008), Springer New York · Zbl 1144.93029
[2] Fridman, E., Stability of linear descriptor systems with delay: A Lyapunov-based approach, Journal of mathematical analysis and applications, 273, 24-44, (2002) · Zbl 1032.34069
[3] Haidar, A. (2008). Singular systems with time-varying delays. Master’s thesis. Département de Génie Mécanique, École Polytechnique de Montréal
[4] Halanay, A.; Rasvan, V.L., Stability radii for some propagation models, Journal of mathematical control and information, 14, 95-107, (1997) · Zbl 0873.93067
[5] He, Y.; Wang, Q.G.; Lin, C.; Wu, M., Delay-range-dependent stability for systems with time-varying delay, Automatica, 43, 371-376, (2007) · Zbl 1111.93073
[6] Sun, Y.J., Exponential stability for continuous-time singular systems with multiple time delays, Journal of dynamic systems, measurement, and control, 125, 2, 262-264, (2003)
[7] Xu, S.; Van Dooren, P.; Stefan, R.; Lam, J., Robust stability and stabilization for singular systems with state delay and parameter uncertainty, IEEE transactions on automatic control, 47, 1122-1228, (2002) · Zbl 1364.93723
[8] Yue, D.; Lam, J.; Daniel, W.C.Ho, Delay-dependent robust exponential stability of uncertain descriptor systems with time-varying delays, Dynamics of continuous, discrete and impulsive systems, serie B, 12, 1, 129-149, (2005) · Zbl 1127.93048
[9] Zhu, S.; Zhang, C.; Cheng, Z.; Feng, J., Delay-dependent robust stability criteria for two classes of uncertain singular time-delay systems, IEEE transactions on automatic control, 52, 880-885, (2007) · Zbl 1366.93478
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.